FURTHER IMPROVEMENT OF AN EXTENSION OF HOLDER-TYPE INEQUALITY

In 1995 Pearce and Pecaric proved an extension of Holder's inequality. In this paper we extend their result in a measure theoretic sense and further improve it using log-convexity of related linear functionals. Moreover, we study the action of related linear functionals on families of exponentially convex functions.

Authors
Jaksetic J.1 , Pecaric J. 2 , Kalamir K.S.3
Publisher
Element D.O.O.
Number of issue
4
Language
English
Pages
1161-1175
Status
Published
Volume
22
Year
2019
Organizations
  • 1 Univ Zagreb, Fac Food Technol & Biotechnol, Pierottijeva 6, Zagreb 10000, Croatia
  • 2 RUDN Univ, Miklukho Maklaya Str 6, Moscow 117198, Russia
  • 3 Univ Zagreb, Fac Text Technol, Prilaz Baruna Filipovica 28a, Zagreb 10000, Croatia
Keywords
Holder's inequality; Steffensen's inequality; measure theory; exponential convexity; log-convexity
Date of creation
24.12.2019
Date of change
24.12.2019
Short link
https://repository.rudn.ru/en/records/article/record/55636/